# SDR SIMA201904265001

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 34,798 hours, 29,510 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Flaps
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKE-OFF CONFIG WARNING DISPLAYED ON EICAS AT APPROXIMATELY  90 KNOTS ABORTED TAKE-OFF. FLAPS WAS INDICATING GREEN DASH WHILE EXITING RUNWAY W/ HANDLE SELECTED TO 9.-C/A-RAR FECU IAW EMB-145 AMM 27-53-02. OPC FOUND SATISFACTORY AT THIS TIME. NO HIGH ENERGY STOP INSP REQUIRED AT THIS TIME IAW EMB-145 AMM 05-50-16.
